Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The fast Fourier transform recursive equations for arbitrary length records

Author: G. D. Bergland
Journal: Math. Comp. 21 (1967), 236-238
MSC: Primary 65.90
MathSciNet review: 0223120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.90

Retrieve articles in all journals with MSC: 65.90

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society